MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3034
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received two (2) used list# unknown plum sets, two (2) used ch3034, and two (2) used ch-14 for inspection.No defects or anomalies noted on the ch3034.Each set was leak tested per product specifications.There was no leakage.The reported complaint of air in line was unable to be replicated or confirmed.The dhr for lot 13595772 was reviewed and no relevant non conformities were found that would have led to the reported complain.
 
Event or Problem Description
The event involved a 5" (13 cm) bag spike adapter w/spiros¿ w/red cap, vented cap it was reported there was air in line during infusion.The events occurred during infusion of an unknown chemo drug.Concomitant drug was not used.There was patient involvement, no patient harm and no delay in critical therapy.There was no physical damaged noted on the device.There were large bubbles seen.It was distal air in line.There was no problem with the pump.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.Additional contact information phone: (b)(6).

Brand Name
5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19390392
Report Number9617594-2024-00653
Device Sequence Number18083129
Product Code ONB
UDI-Device Identifier00840619024116
UDI-Public(01)00840619024116(17)280401(10)13595772
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3034
Device Lot Number13595772
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION, UNKNOWN MFR.
Patient SexUnknown